# SDR SIMA20150108035

- Difficulty date: January 8, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N843AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145680
- Aircraft time: 29,213 hours, 25,467 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: 13516843601
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER II UPPER HINGE FITTING, UPPER FLANGE BUSHING HOLE BEYOND LIMITS.  INSTALLED NEW RUDDER II UPPER HINGE FITTING IAW SRM 55-40-02 & ETN EM-55-070.
